Sh:665

Bib entry
@article{Sh:665,
 author = {Shelah, Saharon and Stepr{\={a}}ns, Juris},
 title = {{The covering numbers of Mycielski ideals are all equal}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {66},
 number = {2},
 year = {2001},
 pages = {707--718},
 issn = {0022-4812},
 doi = {10.2307/2695039},
 mrclass = {03E35 (03E05 03E10)},
 mrnumber = {1833473},
 mrreviewer = {Marek Balcerzak},
 doi = {10.2307/2695039},
 note = {\href{https://arxiv.org/abs/math/9712288}{arXiv: math/9712288}},
 arxiv_number = {math/9712288}
}